EconPapers    
Economics at your fingertips  
 

Statistical Convergence of Double Sequences in Locally Solid Riesz Spaces

S. A. Mohiuddine, Abdullah Alotaibi and M. Mursaleen

Abstract and Applied Analysis, 2012, vol. 2012, 1-9

Abstract:

Recently, the notion of statistical convergence is studied in a locally solid Riesz space by Albayrak and Pehlivan (2012). In this paper, we define and study statistical -convergence, statistical -Cauchy and -convergence of double sequences in a locally solid Riesz space.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/719729.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/719729.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:719729

DOI: 10.1155/2012/719729

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:719729